# SDR CA960103516

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Faulty
- Location: Right Flap
- Part time: 218 hours
- Component: Cndair
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAP FAIL MESSAGE ON APPROACH. FLAPLESS LANDING CARRIED OUT. CHANGED RIGHT BRAKE POSITION SENSING UNIT (BPSU), AND SYSTEM RIGGED.
